# SDR FDEA201104061332

- Difficulty date: April 6, 2011
- Submitted: April 6, 2011
- Operation: Air carrier
- Aircraft: N948FD
- Make and model: Boeing 757236
- Aircraft serial: 25059
- Aircraft time: 33,581 hours, 30,265 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 284N1025147
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL LOCATED AT E/E COMPARTMENT BETWEEN STA 440 TO STA 460, ABOVE STR 24L FOUND WITH CRACK.  CRACK INTERCOSTAL LOCATED AT E/E COMPARTMENT, STA 440 TO STA 460, ABOVE STRINGER 24.  R & R WITH NEW INTECOSTAL 284N1025-147 IAW SRM 51-40-02, REV 102.  REPAIR IS CLASSIFIED AS MINOR IAW GMM 6-2-100 CRITERIA.
